| Model Number |
LDA230Q/65 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/24/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the right ventricular lead exhibited undersensing.The lead was capped and replaced (b)(6) 2020.The patient was in stable condition.